# SDR C2XA10SH076

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14544627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE SKIN HAS CORROSION AT FR 58 POTABLE WATER SUPPORT DOUBLER MATING SURFACE.  REPAIRED SKIN IAW EC5330-02079.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
